R.A.I.R.O. Recherche opérationnelle
Volume 9, Number V3, 1975
|Page(s)||75 - 91|
|Published online||06 February 2017|
- M. D. CANON, D. C CULLUM and E. POLAK, Theory of optimal control and mathematical programming, McGraw-Hill, New York, 1970. [MR: 397497] [Zbl: 0264.49001] [Google Scholar]
- K. FAN, I. GLICKSBURG and A. J. HOFFMAN, Systems of inequalities involving convex functions, A.M.S. Proc, 8, 1957, pp. 617-622. [MR: 87574] [Zbl: 0079.02002] [Google Scholar]
- H. HALKIN, A maximum principle of the Pontryagin type for systems described by non-linear difference equations, S.I.A.M. J. Control, 4, 1966, pp. 90-111. [MR: 199005] [Zbl: 0152.09301] [Google Scholar]
- J. M. HOLTZMAN, On the maximum principle for non-linear discrete-time systems, I.E.E.E. Trans. Automatic Control, 4 1966, pp. 528-547. [Google Scholar]
- B. W. JORDAN and E. POLAK, Theory of a class of discrete optimal control systems, J. Electronics Control, 17, 1964, pp. 697-713. [MR: 179019] [Google Scholar]
- T. L. MAGNANTI, A linear approximation approach to duality in non-linear programming, Tech. Rep. OR 016-73, Oper. Res. Center, M.I.T., April 1973. [Google Scholar]
- O. L. MANGASARIAN, Non-linear programming, McGraw-Hill, New York, 1969. [Zbl: 0194.20201] [MR: 252038] [Google Scholar]
- O. L. MANGASARIAN and S. FROMOVITZ, The Fritz John necessary optimality conditions in the presence of equality and inequality constraints, J. Math. Analysis and Applic., 17, 1967, pp. 37-47. [MR: 207448] [Zbl: 0149.16701] [Google Scholar]
- J. M. ORTEGA and W. C. RHEINBOLDT, Iterative solution of non-linear equations in several variables, Academic Press, New York, 1970. [MR: 273810] [Zbl: 0241.65046] [Google Scholar]
- A. I. PROPOI, The maximum principle for discrete control systems, Avtomatica i Telemachanica, 7, 1965, pp. 1177-1187. [MR: 192942] [Zbl: 0151.13103] [Google Scholar]
- J. B. ROSEN, Optimal control and convex programming, I.B.M. Symp. Control Theory Applic., Yorktown Heights, New York, October 1964, pp. 223-237. [MR: 218135] [Google Scholar]
- R. M VAN SLYKE and R. J. B WETS, A duality theory for abstract mathematical programs with applications to optimal control theory, Math. Res. Lab., Boeing Scientific Research Laboratories, October 1967. [Zbl: 0157.16004] [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.